# SDR WTAA950149

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120067
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Bird Strike
- Location: Nlg
- Stage of operation: LD
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FAT - BIRD STRIKE REPORTED AT NLG DURING LANDING.  MAINTENANCE INSPECTED AIRCRAFT.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (X)
